# SDR CA090217003

- Difficulty date: February 10, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Damaged
- Location: Wx Radar System
- Part time: 19 hours
- Component: Radar, Honeywell
- Component part number: 7021450601
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING WEATHER RADAR INDICATION SNAG, CONNECTOR AT WEATHER RADAR R/T OPENED FOR INSPECTION. ALL PINS FOUND REVERSED MEANING WIRE CRIMPED ON/IN "CONTACT" END. THE "BARREL" END WAS NOW THE "CONTACT".  CONNECTOR 3441 P60  WIRES RETERMINATED, SYS TESTED SERVICEABLE.
